# SDR MASA2011052302817

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 18,393 hours, 14,665 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

METAL SMELL FROM APU/ENG BLEED.  OPERATED APU & BLEED & PACKS NO DEFECTS NO SMELL NOTED.
